Currently I am 7 weeks postpartum.From the day I delivered my feet is burning.?
currently I am 7 weeks postpartum. From the day I delivered My feet is burning. I am not able to put blanket on my feet in night. Is it some thing related to epidural that I took during labor ? Plz can anybody tell me what is happening with me?
I would get this checked out at your next check up. Ask the maternal and child health nurse. There are comlications sometimes from epidurals. i had pins and needles and a numb leg after having one of my children for 6 months. Get it checked out. Good luck
i have a spot on one of my legs that burns too, thought it was in my head, i notice it probably 10 times per day, haven't had it checked out yet, have more important things to discuss with doc. I had a spinal not epidural though, not sure that it's really anything but our bodies readjusting. My girl is 11 weeks old now. Did yours go away?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.